# SDR AALA981990

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N885AA
- Make and model: Boeing 727223
- Aircraft serial: 21524
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON SHEAR TIE AFT SIDE OF STATION 600, OUTBOARD OF STRINGER 26 LEFT.  REMOVED AND REPLACED CORRODED SHEAR TIE, TREATED AND PRIMED AREA PER 51-10-2.  (M)
